# SDR 01FDEA00727

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Upr Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 852 DENT IN UPR FLANGE OF FRAME BS 970, WL 150, LBL 30.  **  S/D  **  COMING
